Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Conlon, David
and
Tyomkyn, Mykhaylo
2021.
Repeated Patterns in Proper Colorings.
SIAM Journal on Discrete Mathematics,
Vol. 35,
Issue. 3,
p.
2249.
Glock, Stefan
Munhá Correia, David
and
Sudakov, Benny
2022.
The n-queens completion problem.
Research in the Mathematical Sciences,
Vol. 9,
Issue. 3,
Ehard, Stefan
and
Joos, Felix
2022.
A Short Proof of the Blow-Up Lemma for Approximate Decompositions.
Combinatorica,
Vol. 42,
Issue. 6,
p.
771.
Hu, Jie
Li, Hao
Wang, Yue
and
Yang, Donglei
2023.
Graph Tilings in Incompatibility Systems.
SIAM Journal on Discrete Mathematics,
Vol. 37,
Issue. 3,
p.
1930.
Liu, Xiangxiang
2024.
Constrained Ramsey numbers for the loose path, cycle and star.
Discrete Mathematics,
Vol. 347,
Issue. 1,
p.
113697.